MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4444C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft was implanted in the patient for the endovascular treatment of a proximal type i endoleak.It was reported that the patient had a re-intervention.After the left carotid artery to left subclavian artery pass was performed a 44/44/150 valiant captivia stent graft was implanted.Post angiogram demonstrated that the type ia endoleak was not resolved.A reliant balloon was gently inflated and the leak showed slight improvement.The patient tolerated the procedure without any incidents.The physician will continue to monitor the patient.The physician stated that the type ia endoleak was most likely caused by disease progression and uncontrolled hypertension.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6170834
Report Number2953200-2016-02108
Device Sequence Number828778
Product Code MIH
UDI-Device Identifier00643169346925
UDI-Public00643169346925
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Model NumberVAMF4444C150TU
Device Catalogue NumberVAMF4444C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2016
Supplement Date Received by Manufacturer12/07/2016
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR